positive pregnancy test getting darker post miscarriage, what happening?
I have recently had a m/c, 3 weeks ago. I started taking pregnancy tests the last couple of days to see if my levels were dropping(also blood test at doc). the first test I took 4 days ago seemed to be fadeing and getting lighter but everyday since the lines seem to be getting darker. What is going on? Could I be pregnant this early? And how do you know if the lines are from a new pregnancy or the old hormone still in your urine? Please help if anybody has any answers.
It is possible to get varying shades on a HPT untill your levels drop to below what the test is sensitive too. So it could be that your levels are still up...which would mean you were further along when you m/ced. If your were only 4-6 weeks your levels would have dropped quickly and this could be a new PG. You will have to have your levels draw at the Dr's every 2-3 days or so to see if they are decreasing or increasing. If this is a viable PG then your levels will double every 48-72 hours. Hope that helps. I am so sorry for your loss. i too have has many m/c's and know how awful it is. I am now 5 week and 5 days PG finally after 17 months TTC and 4 m/c's due to LP defect.
thanks for the info. I thought I was 9 weeks when I m/c'd but my doc told me the fetus registered at 6 weeks. Who really knows. It has been awful and this waiting for my levels to drop is driving me nuts! Is it supposed to take this long for your levels to go down to nothing. It is so decieving! Good luck to you and your pregnancy, scary but exiting!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.